Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child has raspy voice after taking shots. No fever or runny nose

my 2 month old had his shots 2 days ago and yesterday, his voice started to sound raspy or like he s losing it. He sounds really pitiful but he s acting completely normal. He did cry while getting the shots and cried a lot that afternoon/evening but no crying yesterday or today. He s happily smiling, eating, peeing and pooping like normal. He just seems to have lost his voice. No fever , no runny/stuffed up nose , coughing or sneezing .
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Welcome to HCM forum.
Please do not worry . Excessive crying can cause some laryngeal edema and hoarse voice too which should settle on its own gradually in 2-4 days .Since child is otherwise asymptomatic nothing needs to be done . If it persists beyond a week seek prompt medical attention .
Wishing your child good health.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor